# SDR 9706709994

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAILCONE EMERGENCY TRACK LIGHTS AND RELEASE HANDLE LIGHTS INOPERATIVE.  REPLACED BATTERIES AND POWER SUPPLY AND REPAIRED BROKEN CONTROL WIRE.  OPERATIONAL CHECK NORMAL.
